# SDR SWIA202054899

- Difficulty date: November 12, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR PIANO HINGE HALF (DOOR SIDE) HAS SCRATCHES ON ALL OF ITS 27 LUGS.  C-CHECK RO 12/28/2020.  BLENDED OUT DAMAGE ON ALL 27 LUGS AND LAND NR 6 NR 16 AND NR 24 ON PASSENGER DOOR PIANO HINGE HALF (DOOR SIDE), REF CRJ-700 SRM.  EVALUATED ALL 27 LUGS.  ORIGINAL LUG THICKNESS IS .138, MAXIMUM MATERIAL ALLOWABLE MATERIAL LOSS IS .038, LOWEST MEASURED THICKNESS IN BLENDED AREA IS .117? WITH A MATERIAL LOSS OF .021? FOUND TO BE WITHIN ALLOWABLE LIMITS, REF CRJ-700 SRM.  EVALUATED LAND NR 24.  LOWEST MEASURED THICKNESS IS .015, MAXIMUM ALLOWABLE MATERIAL LOSS IS .080.  FOUND TO BE WITHIN ALLOWABLE LIMITS, REF CRJ-700 SRM.
